Does anyone know the answer to this question??? I tried to look it up on the internet, but couldn't quite understand the chart. I went from 80mg of Oxycontin, 3 times a day to 40mg of Opana ER, 3 times a day. This month my doctor changed me to the patch from the Opana ER. He started me out on the 50mcg patch and told me to try it for a few days. If I needed more to call him and he'd give me another 25mcg patch till next month, then just give me the 75mcg patch. Somehow, I'm afraid I'm right in the middle of these two strengths and I don't want to take more than I need or than I was on. So far, I'm not doing very well on the 50mcgs patch, but I love how easy it is. I really would appreciate an answer if anyone knows... Thanks...
Hi Nana, there is a 12 mcg patch - perhaps you need to be on 62 mcgs of the Duragesic patch, a 50 mcg and a 12 mcg. I don't know what you pay for prescriptions and if you could afford to be on two patches or not, but this might solve the strength problem.
When you change over to a new medication it doesn't always correspond to a conversion calculation. The best way to know how much of the patch you need is how you are doing it- trying it out at one level and seeing if you need more. As long as your doctor is willing to work with you on finding the right dosage you'll do well. You always want to be on the low side, as over time your body will adapt to the medication and you will need more. Best wishes to you - eliza
Im speaking from experience when I say pain patches always make people sick or feel verry disoriented. I prefere oxycontin ER for many reasons. first of all, patches absorb differentially for every one, and they fall off all the time. Oxycontin ER and mild breakthrough pain pills are more effective and adjustable according to the way you feel at different times during your pain. If your'e like me some days are worse than others. With patches your'e forced to have the maximal dose weather you need it or not. Plus, if the patche's dose is too much, you have alot longer time till it wares off! And if things are really bad, if youre like me, i want to be able to feel normal and function as fast as possible. Good luck and be carefull with opana, its verry dangerous and unpredictable. And verry strong even if you dont think its working, it can bother you up to a few days after you have taken it. Hope this helps even though its not exactly what you asked.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Oct 2009 • 3 answers
Posted 17 Oct 2010 • 1 answer
Posted 29 Mar 2011 • 2 answers
Posted 4 Oct 2011 • 1 answer
Posted 18 Apr 2013 • 2 answers